Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    blood in eyes
    avatar
    KelleyMW posted:
    78 yr old male. on diuretics, cumidin,defibulator/pacemaker,bloodpressure meds. woke up this morning with blood in both eyes. (Sunday) should he wait til tomorrow or er now?
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    Assuming that there is a subconjunctival hemorrhage (bright red blood spot) in each eye it is important to check that the coumadin effect is not excessively high. The hemorrhage on the surface of each eye is not particularly dangerous but possible excessive thinning of the blood by the coumadin can be a major problem.

    Call the doctor who is prescribing the coumadin and ask about the fastest way to get the coumadin level checked.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.